Title

Some Remarks on Arslan’s 2011 Paper

Document Type

Article

Language

eng

Format of Original

4 p.

Publication Date

1-2013

Publisher

Elsevier

Source Publication

Journal of Computational and Applied Mathematics

Source ISSN

0377-0427

Original Item ID

doi: 10.1016/j.cam.2012.06.032

Abstract

It is shown that the main theorem of Arslan’s paper (Theorem 2, 2011), as stated, is incorrect. Under additional conditions, we present a short proof of the corrected version of the theorem. We also give a proof of a theorem of Rao and Shanbhag (1991) [2], employed by Arslan, without the use of the Kolmogorov Consistency Theorem.

Comments

Journal of Computational and Applied Mathematics, Vol. 237, No. 1 (January 2013): 1-4. DOI.